Please use this identifier to cite or link to this item:
Title: A Multidimensional Complex-Analytical View of the Multiparameter Spectrum and the Construction of the Spectral Measures
Authors: Aslanov, Afgan
Issue Date: 1998
Publisher: Khazar University Press
Series/Report no.: Vol. 1;No 1
ISSN: 1028-7647
Appears in Collections:1998, Vol. 1, № 1

Files in This Item:
File Description SizeFormat 
Afgan Aslanov.doc19.5 kBMicrosoft WordView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.